# SDR ERAA086442

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- Aircraft time: 13,052 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 32447066
- Part serial: A65127
- Condition: Split
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE SPLIT 20 PERCENT IN CRUISE FLIGHT SENT INTO MANUFACTURER FOR REPAIR.   DISMANTLED AND COMPONENT EXAMINATION FOUND SERVO VALVE ORIFICES AND LEVER TO BE CONTAMINATED WITH OILY BROWN SOOT PAST.  APPRECIABLE WEAR WAS EVIDENT ON THE SERVO VALVE LEVER AND ORIFICES. RECOMMENDED OVERHAUL BASED ON DEGREE OF REPAIRS REQUIRED TO RETURN SUBJCT TORQUE CONTROL TO A SERVICEABLE STATE.  CUSTOMER WILL BE NOTIFIED OF THE INVESTIGATIVE FINDINGS ABOVE AND UPON ACCEPTANCE OF QUOTATION NECESSARY REPAIRS WILL BE PERFORMED
